# SDR CA101221003

- Difficulty date: December 15, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8106
- Aircraft time: 32,056 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Flow Divider
- Part number: 258907
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK DISCOUVERED, FLOW DIVIDER FOUND TO BE LEAKING, UNIT HAS 412 HRS ON IT. STRIP REPORT HAS BEEN REQUESTED (TC# 20101221003)
